# SDR ASAA1058058

- Difficulty date: July 13, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 10,839 hours, 3,284 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B1 C/B POPPED.  RESET C/B SPCU.  REF MM 20 60 01 860 2 801 PERFORM SPCU INSTALLATION TEST REF MM 24 34 11 400 801.  OPS CHECK GOOD.  PERFORMED FIM TASK 24 31 00 810 801.  P5 13 BITE PROCEDURE.  NO FAULTS NOTED.
